Aproximación Numérica del Modelo Epidemiológico SIR para la Propagación de Gusanos Informáticos (Numerical Approaching of SIR Epidemic Model for Propagation of Computer Worms)

Jorge Salvador Valdez Martínez (jorgevaldez@utez.edu.mx)1, Pedro Guevara López (pguevara@ipn.mx)2, Jesús Audelo González (audelo77@gmail.com)2, Gustavo Delgado Reyes (dengue_mgs4@hotmail.com)3

1Universidad Tecnológica Emiliano Zapata
2Instituto Politécnico Nacional
3Instituto Poitécnico Nacional

This paper appears in: Revista IEEE América Latina

Publication Date: Oct. 2015
Volume: 13,   Issue: 10 
ISSN: 1548-0992

In this paper we analyzed the model susceptible-infected-recovered (SIR); this model is based on differential equations, in this sense it cannot be implemented directly on a computer, in this context as motivation of the study presented, we propose an approximate model based on finite difference equations to achieve a simulation of the epidemic, using for this set theory and cardinality obtaining an iterative numerical method which consists on basics arithmetic operations, in addition, to be an approximate model, it will present an error due to truncation or rounding. At the end of this paper it is presented a case of study developed in SIMULINK of MATLAB software, and the results of the model based on difference equations.

Index Terms:
Algorithm, Approaching, Epidemic, Computer worm, Simulation.   

Documents that cite this document
This function is not implemented yet.

[PDF Full-Text (542)]